# SDR UIEA2014051600190

- Difficulty date: May 16, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 71,117 hours, 14,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65B018705960
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE WEB OF MD FLOOR TO SKIN SHEAR TIE AT STATION 145 LBL & RBL 40.  REPAIR CRACK AREA IAW EI NO T2014A53B-1359 REV 2.
